ε-Lukasiewicz fuzzy UP (BCC)-subalgebras of UP (BCC)-algebras

Authors

  • Aiyared Iampan Department of Mathematics, School of Science, University of Phayao, Phayao 56000, Thailand https://orcid.org/0000-0002-0475-3320
  • Ramasamy Subasini Pollachi Institute of Engineering and Technology
  • Neelamegarajan Rajesh Rajah Serfoji Government College

DOI:

https://doi.org/10.29020/nybg.ejpam.v17i3.5311

Keywords:

UP (BCC)-algebra, ε-{\L}ukasiewicz fuzzy set, ε-{\L}ukasiewicz fuzzy UP (BCC)-subalgebra

Abstract

The idea of Lukasiewicz t-norm is used to construct the concept of ε-Lukasiewicz fuzzy sets based on a given fuzzy set. The ε-Lukasiewicz fuzzy sets are applied to UP (BCC)-algebras. Moreover, the notion of ε-Lukasiewicz fuzzy UP (BCC)-subalgebras is introduced, and its various properties are investigated. Three subsets, so-called -set, q-set, and O-set, are constructed, and the conditions under which they can be UP (BCC)-subalgebras are explored.

Downloads

Published

2024-07-31

Issue

Section

Nonlinear Analysis

How to Cite

ε-Lukasiewicz fuzzy UP (BCC)-subalgebras of UP (BCC)-algebras. (2024). European Journal of Pure and Applied Mathematics, 17(3), 2235-2245. https://doi.org/10.29020/nybg.ejpam.v17i3.5311